# SDR CALA2016121901094

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 25,044 hours, 8,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 184249
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON RT SIDE OF AIRCRAFT AT O/H BINS AFT OF SEAT 29 DEF. REMOVED BATTERY PACK S/N 69884 AND REPLACED WITH S/N 184249 AT STATION 747 IAW AMM 33-51-06. OPS CHK GOOD IAW AMM 33-51-00.
